# SDR ASAA2016020115333

- Difficulty date: February 1, 2016
- Submitted: February 9, 2016
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 32,064 hours, 9,851 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A261032
- Condition: Punctured
- Location: Bs 727i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL 140BF HAS A PUNCTURE.  ACFT GROUNDED.  FABRICATED NEW AFT CARGO COMPARTMENT FLOOR PANEL 140BF IAW DWG 453A2610, REV E & SRM 51-20-01.
